# SDR ASAA11410694

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 43,695 hours, 24,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 6523464
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT LEFT DOOR L2 WILL NOT FULLY OPEN.  REPLACED L2 DOOR SNUBBER PER AMM 52 41 71.  OPS CHECK OF L2 DOOR NORMAL PER AMM 52 41 00.
